Health Conditions

Acetaminophen Overdose

What is Acetaminophen Overdose?

Acetaminophen overdose occurs when excessive amounts of acetaminophen are ingested, and it can be fatal. Symptoms include abdominal pain, diarrhea, jaundice, nausea, vomiting, and convulsions.

The first step for suspected acetaminophen overdose should be to call the National Poison Control Center or emergency services. Early treatment can prevent liver failure. Mucolytics can be given to prevent or treat liver damage.
See All 2 Drugs

Acetaminophen Overdose:
Drug Classes

Mucolytics

(2 drugs)As low as $17
Note: Popularity is based on total prescriptions for the brand and generic versions of each drug, regardless of the condition being treated. Some drugs are prescribed for multiple conditions.
Don't miss out on savings!
The best ways to save on your prescriptions, delivered to your inbox.
By providing your email address, you agree to receive emails containing coupons, refill reminders and promotional messages from GoodRx. You can unsubscribe anytime.